Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 3, 2015, 9:52 PM CST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2015, 9:52 PM CST (03:52 UTC)
- Expired
- Dec 6, 2015, 6:00 AM CST
- In force
- 56 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
954 WHUS74 KMOB 040352 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST THU DEC 3 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS...INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH EARLY FRIDAY... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL PRODUCE A STRONG OFFSHORE WIND THROUGH TONIGHT AND INTO FRIDAY MORNING. GMZ631-632-650-655-670-675-041200- /O.NEW.KMOB.SC.Y.0046.151204T0352Z-151204T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 952 PM CST THU DEC 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS OFFSHORE INCREASING TO 4 TO 6 FEET. BAY WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
127 WHUS74 KMOB 040939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 AM CST FRI DEC 4 2015 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS... INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH SATURDAY MORNING... .STRONG HIGH PRESSURE TO THE NORTH RESULTS IN A MODERATE TO STRONG NORTHEAST FLOW. SEAS REMAIN ELEVATED. GMZ631-632-650-655-670-675-041800- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 AM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGE FROM 3 TO 5 FEET OUT TO 20 NM TO 4 AND 6 FEET BEYOND 20 NM OUT. BAY WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS74 KMOB 041756 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1156 AM CST FRI DEC 4 2015 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS... INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH SATURDAY MORNING... .STRONG HIGH PRESSURE TO THE NORTH RESULTS IN A MODERATE TO STRONG NORTHEAST FLOW. SEAS REMAIN ELEVATED. GMZ631-632-650-655-670-675-050200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1156 AM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGE FROM 3 TO 5 FEET OUT TO 20 NM TO 4 AND 6 FEET BEYOND 20 NM OUT. BAY WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
524 WHUS74 KMOB 042058 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 258 PM CST FRI DEC 4 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT... ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS THROUGH LATE SATURDAY NIGHT... .STRONG HIGH PRESSURE TO THE NORTH WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-050500- /O.EXT.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 258 PM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-050500- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 258 PM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
298 WHUS74 KMOB 050550 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1150 PM CST FRI DEC 4 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE SATURDAY NIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-051400- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1150 PM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-051200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1150 PM CST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
272 WHUS74 KMOB 050929 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 329 AM CST SAT DEC 5 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE SATURDAY NIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-051730- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 329 AM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-051200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 329 AM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
792 WHUS74 KMOB 051406 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 806 AM CST SAT DEC 5 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE SATURDAY NIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-052215- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 806 AM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS74 KMOB 051406 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 806 AM CST SAT DEC 5 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE TONIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-052215- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 806 AM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
761 WHUS74 KMOB 052200 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 400 PM CST SAT DEC 5 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE TONIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-060600- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 400 PM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
758 WHUS74 KMOB 060517 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1117 PM CST SAT DEC 5 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE TONIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED. GMZ650-655-670-675-061200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1117 PM CST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
419 WHUS74 KMOB 060925 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 AM CST SUN DEC 6 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH LATE TONIGHT... .STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL WEAKEN INTO THE MORNING HOURS. SEAS REMAIN ELEVATED. GMZ650-655-670-675-061200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 AM CST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS FALLING TO 15 TO 20 KNOTS THIS MORNING. * WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO 6 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
896 WHUS74 KMOB 061204 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 604 AM CST SUN DEC 6 2015 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... .WINDS OVER UNPROTECTED WATERS HAVE FALLEN BELOW ADVISORY CRITERIA. GMZ650-655-670-675-061315- /O.EXP.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 604 AM CST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS OVER UNPROTECTED WATERS HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER...THEY STILL ARE STRONG ENOUGH FOR SMALL CRAFT TO CONTINUE TO EXERCISE CAUTION AND WILL CONTINUE TO BE SO INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 5:48 PM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Dec 3, 5:48 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 548 PM CST THU DEC 3 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 00Z ISSUANCE...BACK EDGE OF BKN UPPER LEVEL CLOUD DECK GRADUALLY MOVING EAST ACROSS THE AREA. EXPECT SKIES TO CLEAR FROM WEST TO EAST THIS EVENING...LINGERING INTO THE OVERNIGHT EAST OF I-65 OVER PARTS OF THE WESTERN FLORIDA PANHANDLE. BY SUNRISE EXPECT SKIES TO BE CLEAR ACROSS THE ENTIRE REGION. CLOUDS WILL BE HIGH...SO VFR CIGS WILL PREVAIL...ALONG WITH VFR SFC VSBYS. A NORTH TO NORTHEAST WIND OF 5 TO 10 MPH TONIGHT THROUGH THE PERIOD. 12/DS && .PREV DISCUSSION... /ISSUED 356 PM CST THU DEC 3 2015/ NEAR TERM /NOW THROUGH FRIDAY/...A SLOW MOVING WEAK UPPER SHORTWAVE PASSING OVER THE REGION WILL MOVE EAST OF OUR FORECAST AREA THROUGH FRIDAY AFTERNOON...FOLLOWED BY WEAK UPPER RIDGING BUILDING OVER THE SOUTHERN PLAINS. THE CLEARING BACK EDGE OF THE CIRRUS CLOUD CANOPY ASSOCIATED WITH THE UPPER SHORTWAVE SHOULD REACH NEAR THE I-65 CORRIDOR BY THE TIME THE FORECAST GOES INTO EFFECT AT 600 PM...WITH THE BACK EDGE EVENTUALLY CLEARING THE REST OF THE FORECAST AREA THROUGH THE REMAINDER OF THE NIGHT. MEANWHILE...SURFACE HIGH PRESSURE CENTERED OVER THE MID MISSISSIPPI RIVER VALLEY WILL MOVE VERY SLOWLY EASTWARD ACROSS THE OHIO RIVER VALLEY WHILE GRADUALLY STRENGTHENING TO AROUND 1037MB THROUGH THE NEAR TERM. AS A RESULT IT WILL REMAIN DRY THROUGH THE PERIOD WITH SUNNY SKIES ON FRIDAY. LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 35 DEGREES NORTHWEST OF I-65...AND FROM 35 TO 39 DEGREES SOUTHEAST OF I-65. LOWER 40S ARE EXPECTED AT THE BEACHES. HIGH TEMPERATURES FRIDAY WILL RANGE FROM 58 TO 63 DEGREES. /22 SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...FRIDAY NIGHT THROUGH SATURDAY NIGHT...A SHORTWAVE SYSTEM OVER THE TENN RIVER VALLEY MOVES OFF...SHIFTING A SURFACE RIDGE OVER THE WESTERN APPALACHIANS TO EAST OF THE APPALACHIANS. THIS SHIFTS LOW LEVEL FLOW FROM A GENERAL NORTHERLY TO EAST NORTHEAST...AND ALLOWS A SLUG OF ATLANTIC MOISTURE TO WORK ITS WAY OVER THE FA. WITH THIS...TEMPS MODERATE UPWARDS...FROM ANOTHER COOL NIGHT FRIDAY NIGHT (TEMPS GENERALLY IN THE UPPER 30S TO AROUND 40) TO MID 60S SATURDAY...AND MID 40S SATURDAY NIGHT. DO NOT SEE ENOUGH MOISTURE...THOUGH...FOR ANY FOG DEVELOPMENT. SUNDAY THROUGH SUNDAY NIGHT...UPPER ENERGY THAT HAS MOVED OVER THE PLAINS AND ORGANIZED INTO AN UPPER LOW BEGINS TO MOVE EAST. GUIDANCE DIVERGES QUICKLY...WITH THE ECMWF ADVERTISING A MUCH FASTER EASTWARD PROGRESSION...MOVING THE UPPER LOW TO OVER THE MID ATLANTIC REGION BY MONDAY MORN AND MOVING A SURFACE HIGH OVER THE LOWER MISS RIVER VALLEY (WITH A SIGNIFICANTLY COOLER SOLUTION). THE MUCH SLOWER GFS MAINTAINS A SURFACE HIGH OVER THE MID ATLANTIC REGION. WITH THE GFS ADVERTISING THE UPPER SYSTEM MOVING OVER THE MID MISS RIVER VALLEY...INCREASING CLOUD COVER OVER THE FA TIGHTENS THE DIURNAL TEMP RANGE. BOTH SOLUTIONS DO AGREE ON THE FA REMAINING RAIN FREE THIS PORTION OF THE FORECAST (THOUGH THE GFS DOES BRING SOME RAIN EAST AND SOUTH OF THE FA). FOR THE FORECAST...HAVE KEPT THE FA RAIN- FREE...THOUGH. FOR TEMPS...HAVE TRIED TO GO BETWEEN THE TWO SOLUTIONS WITH EITHER SOLUTION POSSIBLE. HAVE LESS CONFIDENCE IN THE FORECAST...THOUGH. /16 LONG TERM /MONDAY THROUGH THURSDAY/...THE DIFFERENCES IN THE GUIDANCE CONTINUES IN THE EXTENDED...THE GFS IS ADVERTISING SEVERAL SYSTEMS MOVING OVER THE NORTHERN HALF OF THE CONUS...MAINTAINING A SURFACE RIDGE OVER THE EASTERN CONUS. THE RESULT IS A MORE MUTED...STEADY FORECAST WITH AN INCREASING CHANCE OF RAIN AS ONE APPROACHES THE END OF THE FORECAST AS THESE IMPULSED MAINTAIN COOLER...NORTHERLY FLOW OVER THE FA. THE ECMWF IS ADVERTISING LESS IN NUMBER...THOUGH STRONGER SYSTEMS PASSING NORTH OF THE FA. THIS PUSHES...THEN KEEPS THE SURFACE RIDGE EAST OF THE FA...PUTTING THE FA UNDER SOUTHERLY FLOW AND INCREASING MOISTURE LEVELS AND TEMPS AHEAD OF A MODERATE FRONT CROSSING THE FA THURSDAY NIGHT INTO FRIDAY. HAVE LEANED TOWARDS THE MORE STEADY GFS SOLUTION FOR THE REST OF THE FORECAST. THIS MEANS TEMPS AROUND SEASONAL...WITH A SMALL CHANCE OF RAIN AT THE END OF THE FORECAST. CONTINUE TO HAVE LESS CONFIDENCE IN THE FORECAST...WITH SUCH DISPARATE SOLUTIONS. /16 MARINE...A MODERATE TO OCCASIONALLY STRONG NORTHEASTERLY WIND FLOW WILL CONTINUE THROUGH SATURDAY NIGHT AS A STRONG SURFACE HIGH PRESSURE AREA CENTERED OVER THE MID MISSISSIPPI RIVER VALLEY MOVES VERY SLOWLY EASTWARD TOWARD THE EASTERN U.S. COAST. THE WINDS WILL DECREASE SLIGHTLY EARLY NEXT WEEK...BUT REMAIN OUT OF THE NORTH AS ANOTHER SURFACE HIGH PRESSURE AREA PASSES NORTH OF THE REGION. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 3, 5:17 AM CST, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST THU DEC 3 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 517 AM CST THU DEC 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-041130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 517 AM CST THU DEC 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE OVER THE MARINE AREA LATE FRIDAY THROUGH SUNDAY.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.